Anybody taking two different lots of steroids ?

Hi anybody taking two lots of steroids. I've been on prednisone for over 30 years & now been prescribed Budenofalk for microscopic colitis. It has really helped in stopping the chronic diahorrea . Life has been so miserable for over six months going to the toilet up to 20 times a day losing loads of blood with it.The trouble is the tablets now making my heart very jumpy & feel so shaky. Hope it all soon settles down!

2 Replies

  • Hi Tremarel

    What an awful time you have had. I didn't know there is microscopic colitis, I have ulcerative colitis but not as severe as you but similar symptoms when it flares . I haven't any experience of the steroid you've been prescribed but I sincerely hope it helps you. Take Care X

  • Arh thanks for your kind words misty. I wouldn't wish this on my worst enemy . I've got many diseases going on along with the lupus & kidney transplant but can honestly say it's been horrendous . It has made me housebound not even making it in time to the toilet, basically I've been incontinent. So happy now the drugs are kicking in . Trouble is I have to take for 3 months after that I so hope it doesn't return. Much appreciated on your reply misty. I hope your colitis & all your problems are under control.

    Take care

    Bye for now x

You may also like...